MathSciNet Relay Station
MathSciNet bibliographic data
MR2914578 47H10 (47H09 54H25)
Bojor, Florin Fixed point theorems for Reich type contractions on metric spaces with a graph. Nonlinear Anal. 75 (2012), no. 9, 3895–3901.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement